# SDR YENA201806290545

- Difficulty date: June 29, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 23,476 hours, 15,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOORBEAM +Y240 BETWEEN FR 12 TO FR 16 AT FWD GALLEY. REPLACED FLOORBEAM +Y240 IAW SRM 51-40-08.
